Following on from the past few days of negative behaviour from mum, I have to say no real improvement today. In fact if anything she is getting worse.
As some of the more frequent drug takers might know, the same drug from a different distributor can be a different colour. On this occasion it is an anti sickness tablet to help with excess acid, and indigestion.
This afternoon I asked how mum was and she said still feeling sick and poorly.
At lunch time while making my lunch I noticed all her meds for today were still there, so I asked if she was going to take them.
First off she said she was sick of taking tablets at all now, and was fed up of them all. Then she said she was not taking the yellow one. Insisting it had made her ill the day before and she didn't want to feel like that again.
I tried to explain to her that it was the same as the blue/white one, but was from another supplier. She still refused to take it. She grew angry about me challenging her, so instead I ended up having to open a different packet and give her a different coloured one. Which she took reluctantly.
So today, she feels weak, has a headache, says she feels sick but has had Bovril and 2 bowls of cornflakes, and some tea. So sick or not she is getting food and drink in her.
Problem is, with issues like this coming up more and more frequently, I have to ask the question. Is she genuinely tired and fed up of it all (understandably) or is she progressing to the early stages of confusion now.
With the recent behaviour I am starting to think more confusion than anything else. Blaming pills for making her ill, refusing to eat certain things, claiming people are not doing things they are meant to etc.
She complained earlier that the new carer had not made her bed for her. I asked mum if she had asked the carer to, and all I got back was a dirty look and the reply that she didn't notice in time. She did however comment earlier that the carer had nothing to do.
Time to talk to the GP again I think, appointment asap.
I feel my stress levels rising again.
Sent using BlackBerry®